# SDR TRBA20120714001

- Difficulty date: July 14, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N448AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 448
- Aircraft time: 32,056 hours, 31,743 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION,  FOUND THE EMERGENCY LIGHT (GROUND FLOOD LIGHT) ON PASSENGER STAIRS ENTRY DOOR INOPERATIVE.  ACFT REMOVED FROM SERVICE.  SECURED WIRE TO PIN " E " C/P 253VC.  OPS CHECKED GOOD IAW AWM 52-71-01 AND AMM 33-51-00.  ACFT RETURNED TO SERVICE.
